Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Embeddings and immersions of manifolds in Euclidean space

Author: David R. Bausum
Journal: Trans. Amer. Math. Soc. 213 (1975), 263-303
MSC: Primary 57D40
MathSciNet review: 0474330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of computing the number of embeddings or immersions of a manifold in Euclidean space is treated from a different point of view than is usually taken. Also, a theorem dealing with the existence of an embedding of $ {M^m}$ in $ {R^{2m - 2}}$ is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D40

Retrieve articles in all journals with MSC: 57D40

Additional Information

PII: S 0002-9947(1975)0474330-1
Keywords: Embeddings and immersions, twisted cohomology operations, Postnikov-towers, Bockstein spectral sequence
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia